Please use this identifier to cite or link to this item:
Title: Multipliers and weighted estimates for the $\bar\partial$-equation
Author: Ortega Cerdà, Joaquim
Keywords: Operadors diferencials
Funcions de diverses variables complexes
Espais analítics
Equacions diferencials
Differential operators
Functions of several complex variables
Analytic spaces
Differential equations
Issue Date: 2002
Publisher: European Mathematical Society Publishing House
Abstract: We study estimates for the solution of the equation $\bar{\partial} u=f$ in one variable. The new ingredient is the use of holomorphic functions with precise growth restrictions in the construction of explicit solutions to the equation.
Note: Versió postprint del document publicat a:
It is part of: Revista Matematica Iberoamericana, 2002, vol. 18, num. 2, p. 355-377
Related resource:
ISSN: 0213-2230
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
506129.pdf166.19 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.